# SDR U2RA201406120001

- Difficulty date: June 12, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,216 hours, 12,248 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Plate
- Part number: 200790000102
- Part serial: 481
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 RESERVE TANK UNIT F192 FOUND MOUNTING PLATE CRACKED.  CRACK LENGTH 1 INCH.  DISCREPANCY DISCOVERED DURING ACCOMPLISHMENT OF TASK CARD 28-041-04-06.
